# SDR VNAA202212161112

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 15,986 hours, 14,455 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 3C00061
- Part serial: 090302007
- Condition: Missing
- Location: 100
- Part time: 46,764 hours, 36,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FWD DRAIN MAST MISSING. REMOVED AND REPLACED FWD FUEL DRAIN MAST IAW CRJ900 AMM 28Âˆ’20Âˆ’03Âˆ’000/400Âˆ’802.
